Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 232, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 22, 2006, 8:12 PM CDT for McDonald County, Missouri. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2006, 8:12 PM CDT (01:12 UTC)
- Expired
- May 22, 2006, 9:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County McDonald County, MO
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:21 PM CDT | HAIL 1 | 8 Se Pineville, MO | LARGE HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAYS 71 AND 90. |
| May 22, 8:21 PM CDT | HAIL 1.75 | 8 Se Pineville, MO | MCDONALD COUNTY SHERIFFS DEPUTY IS OBSERVING GOLF BALL SIZED HAIL AT THE INTERSECTION OF HIGHWAYS 71 AND 90. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1388 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 230112 SVRSGF MOC119-230215- /O.NEW.KSGF.SV.W.0232.060523T0112Z-060523T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 812 PM CDT MON MAY 22 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCDONALD COUNTY IN SOUTHWEST MISSOURI. * UNTIL 915 PM CDT. * AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF PINEVILLE...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR PINEVILLE BY 850 PM CDT. NEAR LANAGAN BY 910 PM CDT. NEAR ANDERSON BY 915 PM CDT. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3650 9448 3650 9416 3666 9430 3665 9451 $$ CRAMER
3 follow-up statements
000 WWUS53 KSGF 230139 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT MON MAY 22 2006 MOC119-230215- /O.CON.KSGF.SV.W.0232.000000T0000Z-060523T0215Z/ MCDONALD MO- 838 PM CDT MON MAY 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCDONALD COUNTY UNTIL 915 PM CDT... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIWASSE...OR 7 MILES SOUTH OF PINEVILLE...AND MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHEAST OF NOEL BY 915 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3650 9451 3649 9422 3659 9422 3660 9452 $$ CRAMER
000 WWUS53 KSGF 230206 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 904 PM CDT MON MAY 22 2006 MOC119-230215- /O.CON.KSGF.SV.W.0232.000000T0000Z-060523T0215Z/ MCDONALD MO- 904 PM CDT MON MAY 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCDONALD COUNTY UNTIL 915 PM CDT... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF PINEVILLE...AND MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE... 4 MILES SOUTHEAST OF NOEL BY 915 PM CDT. IN ADDITION TO THE SEVERE WEATHER ASSOCIATED WITH THIS STORM...FLASH FLOODING IS BECOMING A CONCERN FOR SOUTHERN AND CENTRAL MCDONALD COUNTY. DO NOT DRIVE OVER FLOODED ROADWAYS...AS THIS STORM IS LIKELY CREATING A VERY DANGEROUS FLASH FLOOD SITUATION FOR AREAS OF SOUTHERN AND CENTRAL MCDONALD COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3650 9452 3649 9429 3660 9431 3661 9452 $$ CRAMER
000 WWUS53 KSGF 230216 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 916 PM CDT MON MAY 22 2006 MOC119-230226- /O.EXP.KSGF.SV.W.0232.000000T0000Z-060523T0215Z/ MCDONALD MO- 916 PM CDT MON MAY 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 911 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3650 9452 3649 9429 3660 9431 3661 9452 $$ CRAMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:51 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 22, 6:51 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 651 PM CDT MON MAY 22 2006 .DISCUSSION... FORECAST HAS BEEN UPDATED TO REMOVE SVR WATCH 375. ISOLATED SVR RISK WILL CONTINUE FOR THE NEXT FEW HOURS...HOWEVER THIS WILL BE VERY LOCALIZED. WARM...MOIST...UNSTABLE AIRMASS REMAINS IN PLACE OVER THE REGION. PWS ARE IN THE 1.3 TO 1.5 INCH RANGE...SFC DEWPOINTS IN THE UPPER 60S...LIS ARE AROUND -4C AND SBCAPES ARE MAXIMIZED AROUND 3000 J/KG. WITH A RATHER WEAK WIND PROFILE ALOFT...VERY ISOLATED PULSE SEVERE STORMS WILL CONTINUE TO BE POSSIBLE. AS HAS BEEN THE CASE THE PAST FEW DAYS...WARM CLOUD DEPTHS REMAIN AROUND OR JUST ABOVE 3KM AND THESE SLOW MOVING STORMS WILL BE EFFICIENT RAIN PRODUCERS. THUS FLASH FLOOD THREAT WILL EXIST WHEREVER STORMS DEVELOP. RISK OF TS WILL CONTINUE INTO THIS EVENING...AND DISSIPATING BY MIDNIGHT. GAGAN && .PREV DISCUSSION... MESOSCALE CONVECTIVE VORTEX OVER SOUTHERN KANSAS CONTINUES TO MOVE EVER SO SLOWLY EASTWARD WITH AN ARC OF WHAT APPEARS TO BE ELEVATED CONVECTION (PER SPC MESOANALYSIS GRAPHICS) OCCURRING ALONG ITS LEADING EDGE. REMNANT SURFACE BOUNDARY STRETCHING FROM BOURBON COUNTY SE INTO LAWRENCE AND STONE COUNTY SHOWS UP QUITE NICELY IN AWS OBSERVATIONS WITH A SLIGHTLY MORE ENHANCED CUMULUS FIELD DEVELOPING ALONG THE CONVERGENCE AXIS. MOISTURE APPEARS TO BE POOLING A BIT JUST TO THE NORTH OF THIS CONVERGENCE AXIS WITH DEWPOINTS IN THE LOWER 70S LEADINGS TO MLCAPES OF NEARLY 3000 J/KG BASED OFF MODIFIED RUC POINT FORECAST SOUNDINGS. WHILE INSTABILITY IS PLENTIFUL SHEAR IS PITIFUL WITH WINDS AT OR BELOW 15KT FROM THE SURFACE TO 250MB. ANY STORMS THAT CAN DEVELOP ALONG THIS CONVERGENCE AXIS LATE THIS AFTERNOON INTO EARLY THIS EVENING MAY POSE A BRIEF LOCALIZED WIND/MARGINAL HAIL THREAT. CONVECTION WILL BY AND LARGE BEGIN TO DIMINISH AFTER SUNSET HOWEVER WITH SOME CONVECTION STILL PRESENT NEAR THE MCV OVER KS ITS POSSIBLE THAT THIS FEATURE MAY SUSTAIN ITSELF INTO THE NIGHT LEADING TO AT LEAST SOME SMALL CHANCES OF SHOWERS/ISO STORMS INTO TUESDAY MORNING AS IT TRANSLATES SLOWLY EASTWARD. ASSUMING THIS MCV MAINTAINS ITS IDENTITY OVERNIGHT INTO TUESDAY WE WILL END UP ON THE SUBSIDENT BACKSIDE OF THE VORT TUESDAY AFTERNOON WITH MORE SUNSHINE EXPECTED. AT LEAST MIXED SUNSHINE AND SOUTHERLY WINDS SHOULD ALLOW TEMPS TO WARM WELL INTO THE 80S AND HAVE TRENDED TEMPS A SMIDGE ABOVE THE WARMEST OBJECTIVE GUIDANCE FOR TUESDAY AFTERNOON. VIGOROUS NEGATIVE TILT TROUGH OVER SOUTHERN CALIFORNIA INTO ARIZONA WILL MOVE NORTHEASTWARD ACROSS THE ROCKIES TUESDAY AND INTO THE EASTERN PLAINS/MID MISSISSIPPI VALLEY REGION BY WEDNESDAY AFTERNOON. SURFACE FRONT IS PROGGED TO DROP INTO THE OZARKS WEDNESDAY AFTERNOON WITH FULL SUITE OF SHORT RANGE NUMERICAL GUIDANCE IN GOOD AGREEMENT ON TIMING AND PLACEMENT OF FRONTAL BOUNDARY. NAM/GFS/WRF ALSO ALL TIGHTEN THE HEIGHT GRADIENT TO THE SOUTH OF THE CLOSED LOW TO OUR NORTH AND LEAD TO FAIRLY MODEST MID LEVEL FLOW AND SOMEWHAT IMPRESSIVE DEEP LAYER SHEAR VALUES. ASSUMING NO CONVECTIVE DEBRIS LEFT OVER FROM ANY UNEXPECTED NOCTURNAL CONVECTION WEDNESDAY MORNING WE SHOULD BECOME QUITE UNSTABLE WEDNESDAY AFTERNOON. AT THIS DISTANCE SET UP APPEARS FAVORABLE FOR SEVERE WX WEDNESDAY AFTERNOON INTO WED NIGHT AND HAVE HIT THIS IN THE HWO A BIT. NAM/GFS BOTH BLAST THE FRONT SOUTH OF THE CWA BY THURSDAY MORNING...HOWEVER WRF HANGS THE FRONT UP OVER SOUTHERN MISSOURI AND WOULD SUGGEST A CONTINUED THREAT OF SHRA/TSRA OVER SOUTHERN MISSOURI INTO THURSDAY AFTERNOON. WILL NEED TO KEEP AN EYE ON THIS IN LATER RUNS BUT ONLY KEPT SOME SCHC POPS GOING JUST IN CASE THE WRF PANS OUT. IN THE EXTENDED UPPER RIDGE BUILDS INTO THE AREA AND SHOULD SET THE STAGE FOR MUCH ABOVE AVERAGE TEMPERATURES (POSSIBLY NEAR RECORD BREAKING) LATE IN THE WEEK INTO THE WEEKEND. CONVECTIVE CHANCES LOOK PRETTY LOW DURING THAT TIME FRAME AS WARM MID LEVEL TEMPS BENEATH THE UPPER RIDGE SHOULD KEEP CONVECTION GENERALLY SUPPRESSED. RIDGE MAY BEGIN TO BREAK DOWN BY EARLY NEXT WEEK BUT THAT IS TEETERING ON THE EDGE OF PREDICTABILITY THIS FAR IN ADVANCE SO ONLY NUDGED POPS A BIT ABOVE CLIMO AND TEMPS A BIT COOLER TOWARD CLIMO. IZZI && .AVIATION... FOR THE 00Z TAF PACKAGE...THE MAIN FORECAST CHALLENGE FOR THE NEXT FEW HOURS WILL BE ISOLATED SLOW MOVING TS OVER SW MO. CURRENTLY THIS ACTIVITY IS NESTLED BETWEEN THE SGF AND JLN TAF AERODROMES...HOWEVER ONE MAY ENCROACH TOWARDS EITHER SITE WITHIN THE NEXT 3 HRS. WILL CONTINUE TO MONITOR RADAR TRENDS AND AMEND IF A STORM APPEARS THAT IT WILL APPROACH. AFTER TS DIMINISHES BY MIDNIGHT...THE FORECAST CHALLENGE SHIFTS TO LIGHT FOG PRODUCTION. AS WAS THE CASE LAST NIGHT...WHEREVER RAIN FALLS...GROUND FOG WILL BE AN ISSUE. INSOFAR AS THE TAF SITES ARE CONCERNED...SGF WILL LIKELY OBSERVE MVFR VIS AFTER MIDNIGHT...PERSISTING THROUGH SUNRISE. VFR CONDITIONS ARE EXPECTED FOR TUESDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 22, 5:21 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT MON MAY 22 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
521 PM CDT MON MAY 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
TORRENTIAL DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING.
SMALL HAIL.
AND WIND GUSTS IN EXCESS OF 45 MPH.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL BE MOST NUMEROUS WEST OF AN OSCEOLA TO BRANSON
LINE...MAINLY UNTIL 10 PM.
DISCUSSION:
ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SOME
OF THE STRONGER STORMS MAY PRODUCE PEA SIZE HAIL AND GUSTY
WINDS. IN ADDITION...SOME OF THE THUNDERSTORMS COULD PRODUCE ONE
TO TWO INCHES OF RAIN IN LESS THAN AN HOUR IN ISOLATED
LOCATIONS...WHICH COULD LEAD TO SOME VERY LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY
NIGHT...WITH A BETTER CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
AND EVENING. SOME POTENTIAL DOES EXIST FOR SEVERE THUNDERSTORMS
WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
HATCH/IZZIIn the hours before
Local storm report, May 22, 2:31 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT MON MAY 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG MANES 37.38N 92.37W
05/22/2006 WRIGHT MO PUBLIC
VERY LARGE TREE LIMBS DOWNED AND OUTBUILDING DAMAGED.
&&
SRUNNELSSpecial weather statement, May 22, 5:50 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 550 PM CDT MON MAY 22 2006 MOZ094-102-222345- BARRY-LAWRENCE- 550 PM CDT MON MAY 22 2006 ...SIGNIFICANT WEATHER ALERT FOR BARRY AND LAWRENCE COUNTIES UNTIL 645 PM CDT... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIERCE CITY...OR NEAR MONETT...AND MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Local storm report, May 22, 6:20 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT MON MAY 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL PIERCE CITY 36.95N 94.00W
05/22/2006 E1.75 INCH LAWRENCE MO LAW ENFORCEMENT
&&
DCRAMERLocal storm report, May 22, 6:21 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT MON MAY 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL PIERCE CITY 36.95N 94.00W
05/22/2006 E0.75 INCH LAWRENCE MO PUBLIC
&&
DCRAMERLocal storm report, May 22, 6:56 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT MON MAY 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD PIERCE CITY 36.95N 94.00W
05/22/2006 LAWRENCE MO LAW ENFORCEMENT
DISPATCHER FROM MONETTE PD REPORTED THAT FLASH FLOODING
WAS OCCURRING IN PIERCE CITY. PORTIONS OF HER RESIDENCE
HAD BEEN COMPLETELY FLOODED OVER.
&&
DCRAMERLocal storm report, May 22, 7:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON MAY 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD 6 N FAIRVIEW 36.90N 94.09W
05/22/2006 NEWTON MO LAW ENFORCEMENT
NEWTON COUNTY CENTRAL DISPATCH ADVISED THAT SHOAL CREEK
HAS FLOODED OVER A SECTION OF JOLLY MILL DRIVE NEAR THE
COMMUNITY OF JOLLY.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:02 PM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.